# SDR R61A201404210586

- Difficulty date: April 21, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 16,246 hours, 12,921 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FLOORBEAM AT FRAME 17, TWO SECTIONS OF THE BEAM HAVE TOOL DAMAGE ON TOP.  MX REPAIRED FRAME 17 FLOORBEAM WITH DOUBLER IAW WITH ETD 2014-170-034393-A.
